ISMP
ISMP ISMP
 
     
 
ISMP

June 2016

In this issue:

  • Tall Man Letters: ISMP updates its list of drug names with tall man letters
  • in the NEWS: Opioid sharing, storage, and disposal
  • Methotrexate – metOLazone mix-ups
  • Could vigabatrin be confused with dabigatran?
  • A liquid dose cup you can read
  • HealthAlert! Loperamide and serious cardiac problems
  • Misread handwritten order
  • Help Us Keep You Informed
Resources
Ambulatory Main Page
Current Issue
Past Issues
Action Agendas
Hazard Alerts
Sample Issue
Subscribe
Community Pharmacy Medication Safety Tools and Resources
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Longterm Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2016 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP